# SDR KNNA200700003

- Difficulty date: December 11, 2006
- Submitted: January 14, 2007
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- Aircraft time: 44,660 hours, 38,131 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Corroded
- Location: Bs 727-727a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LOWER LOBE EXTERIOR SURFACE BETWEEN BS 727 AND BS 727A, STRINGER 28-L.  COMPLIED ACO NUMBER 0653120.  INSTALL REPAIR FUSELAGE SKIN AND DOUBLER BS- 727 KEEL BEAM.
